# SDR SIMA20151002006

- Difficulty date: October 2, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,117 hours, 27,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60690
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION, FOUND EMER BATTERY SUPPLY NR 2 INOPERATIVE.  R & R BATTERY NR 2 & POWER SUPPLY NR 2 IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 15221.
